# SDR FDEA201106242410

- Difficulty date: June 24, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 66,586 hours, 15,904 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Discharged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE REMOTE PRESSURE INDICATOR BATTERIES DEAD.  R & R BATTERIES.  OPS CHECK GOOD.  REF AMM 25-23-07-4-1 AND 25-61-15-4-0.  FINAL CLOSED.
